GAP

Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

120 publications using GAP in the category "Geometry"

[AAH08] Abdollahi, A., Ataei, M. J., and Hassanabadi, A. M., Minimal blocking sets in $\rm PG(n,2)$ and covering groups by subgroups, Comm. Algebra, 36 (2) (2008), 365–380.

[ADJ17] Abdollahi, A., van Dam, E. R., and Jazaeri, M., Distance-regular Cayley graphs with least eigenvalue $-2$, Des. Codes Cryptogr., 84 (1-2) (2017), 73–85.

[AB04] Aguglia, A. and Bonisoli, A., On the non-existence of a projective plane of order 15 with an $A_4$-invariant oval, Discrete Math., 288 (1-3) (2004), 1–7.

[AG08] Aguglia, A. and Giuzzi, L., An algorithm for constructing some maximal arcs in $\rm PG(2,q^2)$, Results Math., 52 (1-2) (2008), 17–33.

[AG07] Aguglia, A. and Giuzzi, L., Orthogonal arrays from Hermitian varieties, Innov. Incidence Geom., 5 (2007), 129–144.

[ACK05] Archer, C., Cara, P., and Krempa, J., Using the Frattini subgroup and independent generating sets to study RWPri geometries, Beiträge Algebra Geom., 46 (1) (2005), 169–177.

[XS18] Östergård, P. R. J. and Soicher, L. H., There is no McLaughlin geometry, J. Combin. Theory Ser. A, 155 (2018), 27–41.

[BGP01] Bader, L., Ghinelli, D., and Penttila, T., On monomial flocks, European J. Combin., 22 (4) (2001), 447–454.

[BGS15] Bamberg, J., Glasby, S. P., and Swartz, E., AS-configurations and skew-translation generalised quadrangles, J. Algebra, 421 (2015), 311–330.

[BLS18] Bamberg, J., Li, C. H., and Swartz, E., A classification of finite antiflag-transitive generalized quadrangles, Trans. Amer. Math. Soc., 370 (3) (2018), 1551–1601.

[BP06] Bamberg, J. and Penttila, T., Transitive eggs, Innov. Incidence Geom., 4 (2006), 1–12.

[B99] Bardoe, M. K., The universal embedding for the involution geometry of $\rm Co_1$, J. Algebra, 217 (2) (1999), 555–572.

[B96] Bardoe, M. K., The universal embedding for the involution geometry of the Suzuki sporadic simple group, J. Algebra, 186 (2) (1996), 447–460.

[B96] Bardoe, M. K., The universal embedding for the $U_4(3)$ involution geometry, J. Algebra, 186 (2) (1996), 368–383.

[BS04] Bennett, C. D. and Shpectorov, S., A new proof of a theorem of Phan, J. Group Theory, 7 (3) (2004), 287–310.

[BD+09] Betten, A., Delandtsheer, A., Law, M., Niemeyer, A. C., Praeger, C. E., and Zhou, S., Finite line-transitive linear spaces: theory and search strategies, Acta Math. Sin. (Engl. Ser.), 25 (9) (2009), 1399–1436.

[BM17] Biliotti, M. and Montinaro, A., On flag-transitive symmetric designs of affine type, J. Combin. Des., 25 (2) (2017), 85–97.

[BM13] Biliotti, M. and Montinaro, A., On $PGL(2,q)$-invariant unitals embedded in Desarguesian or in Hughes planes, Finite Fields Appl., 24 (2013), 66–87.

[BD16] Bishnoi, A. and De Bruyn, B., On semi-finite hexagons of order $(2,t)$ containing a subhexagon, Ann. Comb., 20 (3) (2016), 433–452.

[BD17] Bishnoi, A. and De Bruyn, B., Characterizations of the Suzuki tower near polygons, Des. Codes Cryptogr., 84 (1-2) (2017), 115–133.

[BD17] Bishnoi, A. and De Bruyn, B., On generalized hexagons of order $(3,t)$ and $(4,t)$ containing a subhexagon, European J. Combin., 62 (2017), 115–123.

[BD16] Bishnoi, A. and De Bruyn, B., A new near octagon and the Suzuki tower, Electron. J. Combin., 23 (2) (2016), Paper 2.35, 24.

[BI17] Bishnoi, A. and Ihringer, F., The non-existence of distance-2 ovoids in $ßfH(4)^D$, Contrib. Discrete Math., 12 (1) (2017), 157–161.

[BK02] Bonisoli, A. and Korchmáros, G., Irreducible collineation groups fixing a hyperoval, J. Algebra, 252 (2) (2002), 431–448.

[BR03] Bonisoli, A. and Rinaldi, G., Primitive collineation groups of ovals with a fixed point, European J. Combin., 24 (7) (2003), 797–807.

[B01] Brooksbank, P. A., A constructive recognition algorithm for the matrix group $\Omega(d,q)$, in Groups and computation, III (Columbus, OH, 1999), de Gruyter, Berlin, Ohio State Univ. Math. Res. Inst. Publ., 8 (2001), 79–93.

[BQ+04] Brooksbank, P., Qin, H., Robertson, E., and Seress, Á., On Dowling geometries of infinite groups, J. Combin. Theory Ser. A, 108 (1) (2004), 155–158.

[CG95] Cameron, P. J. and Ghinelli, D., Tubes of even order and flat $\pi.C_2$ geometries, Geom. Dedicata, 55 (3) (1995), 265–278.

[CS00] Camina, A. R. and Spiezia, F., Sporadic groups and automorphisms of linear spaces, J. Combin. Des., 8 (5) (2000), 353–362.

[CRV14] Cara, P., Rottey, S., and Van de Voorde, G., The isomorphism problem for linear representations and their graphs, Adv. Geom., 14 (2) (2014), 353–367.

[CIN10] Casiello, D., Indaco, L., and Nagy, G. P., On the computational approach to the problem of the existence of a projective plane of order 10, Atti Semin. Mat. Fis. Univ. Modena Reggio Emilia, 57 (2010), 69–88 (2011).

[CS17] Catalano, D. A. and Sarti, C., Fano plane's embeddings on compact orientable surfaces, Beitr. Algebra Geom., 58 (4) (2017), 635–653.

[CD98] Charnes, C. and Dempwolff, U., The translation planes of order $49$ and their automorphism groups, Math. Comp., 67 (223) (1998), 1207–1224.

[CK98] Cossidente, A. and King, O. H., On caps and cap partitions of Galois projective spaces, European J. Combin., 19 (7) (1998), 787–799.

[C12] Cunningham, G., Mixing chiral polytopes, J. Algebraic Combin., 36 (2) (2012), 263–277.

[C12] Cunningham, G., Mixing regular convex polytopes, Discrete Math., 312 (4) (2012), 763–771.

[CSS99] Cuypers, H., Soicher, L. H., and Sterk, H., The small Mathieu groups, in Some tapas of computer algebra, Springer, Berlin, Algorithms Comput. Math., 4 (1999), 323–337.

[DG+09] De Beule, J., Govaerts, P., Hallez, A., and Storme, L., Tight sets, weighted $m$-covers, weighted $m$-ovoids, and minihypers, Des. Codes Cryptogr., 50 (2) (2009), 187–201.

[DH+16] De Beule, J., Héger, T., Szőnyi, T., and Van de Voorde, G., Blocking and double blocking sets in finite planes, Electron. J. Combin., 23 (2) (2016), Paper 2.5, 21.

[DHS04] De Beule, J., Hoogewijs, A., and Storme, L., On the size of minimal blocking sets of $Q(4,q)$, for $q=5,7$, SIGSAM Bull., 38 (3) (2004), 67–84.

[DM07] De Beule, J. and Metsch, K., The maximum size of a partial spread in $H(5,q^2)$ is $q^3+1$, J. Combin. Theory Ser. A, 114 (4) (2007), 761–768.

[DS05] De Beule, J. and Storme, L., The two smallest minimal blocking sets of $Q(2n,3)$, $n\geq 3$, Bull. Belg. Math. Soc. Simon Stevin, 12 (5) (2005), 735–742.

[DS06] De Beule, J. and Storme, L., Blocking all generators of $Q^+(2n+1,3), n\geq4$, Des. Codes Cryptogr., 39 (3) (2006), 323–333.

[D16] De Bruyn, B., Hyperplanes of Hermitian dual polar spaces of rank 3 containing a quad, Des. Codes Cryptogr., 79 (3) (2016), 507–533.

[D15] De Bruyn, B., The uniqueness of a certain generalized octagon of order $(2,4)$, Discrete Math., 338 (12) (2015), 2125–2142.

[D12] De Bruyn, B., The pseudo-hyperplanes and homogeneous pseudo-embeddings of $\rm AG(n,4)$ and $\rm PG(n,4)$, Des. Codes Cryptogr., 65 (1-2) (2012), 127–156.

[D15] De Bruyn, B., On hyperovals of polar Grassmannians, Discrete Math., 338 (4) (2015), 645–654.

[D13] De Bruyn, B., The pseudo-hyperplanes and homogeneous pseudo-embeddings of the generalized quadrangles of order $(3,t)$, Des. Codes Cryptogr., 68 (1-3) (2013), 259–284.

[D12] De Bruyn, B., The hyperplanes of the glued near hexagon $Q(5,2)\otimes Q(5,2)$, Ann. Comb., 16 (4) (2012), 661–676.

[D13] De Bruyn, B., Pseudo-embeddings and pseudo-hyperplanes, Adv. Geom., 13 (1) (2013), 71–95.

[DS10] De Bruyn, B. and Shpectorov, S., The hyperplanes of the $U_4(3)$ near hexagon, Graphs Combin., 26 (5) (2010), 647–671.

[DH00] Delgado Friedrichs, O. and Huson, D. H., 4-regular vertex-transitive tilings of $\bold E^3$, Discrete Comput. Geom., 24 (2-3) (2000), 279–292
(The Branko Grünbaum birthday issue).

[D06] Dempwolff, U., Automorphisms and equivalence of bent functions and of difference sets in elementary abelian 2-groups, Comm. Algebra, 34 (3) (2006), 1077–1131.

[D17] Dempwolff, U., The automorphism groups of doubly transitive bilinear dual hyperovals, Adv. Geom., 17 (1) (2017), 91–108.

[E09] Edmonds, A. L., The partition problem for equifacetal simplices, Beiträge Algebra Geom., 50 (1) (2009), 195–213.

[FK+14] Follett, M., Kalail, K., McMahon, E., Pelland, C., and Won, R., Partitions of $AG(4,3)$ into maximal caps, Discrete Math., 337 (2014), 1–8.

[GG+16] Gill, N., Gillespie, N. I., Nixon, A., and Semeraro, J., Generating groups using hypergraphs, Q. J. Math., 67 (1) (2016), 29–52.

[GVM05] Golemac, A., Vučičić, T., and Mandić, J., One $(96,20,4)$-symmetric design and related nonabelian difference sets, Des. Codes Cryptogr., 37 (1) (2005), 5–13.

[GLD18] Gomi, Y., Loyola, M. L., and De Las Peñas, M. L. A. N., String C-groups of order 1024, Contrib. Discrete Math., 13 (1) (2018), 1–22.

[GL+14] Gow, R., Lavrauw, M., Sheekey, J., and Vanhove, F., Constant rank-distance sets of Hermitian matrices and partial spreads in Hermitian polar spaces, Electron. J. Combin., 21 (1) (2014), Paper 1.26, 19.

[GTZ12] Guan, H., Tian, D., and Zhou, S., Line-transitive point-imprimitive linear spaces with Fang-Li parameter $\rm gcd(k,r)$ at most ten, Front. Math. China, 7 (6) (2012), 1095–1112.

[GZ17] Guan, H. and Zhou, S., Line-transitive point-imprimitive linear spaces with number of points being a product of two primes, J. Algebra Appl., 16 (6) (2017), 1750110, 13.

[GZ17] Guan, H. and Zhou, S., Point-primitive linear spaces with number of points being a product of two primes, Comm. Algebra, 45 (10) (2017), 4222–4237.

[H11] Hartley, M. I., Eulerian abstract polytopes, Aequationes Math., 82 (1-2) (2011), 1–23.

[H06] Hartley, M. I., Simpler tests for semisparse subgroups, Ann. Comb., 10 (3) (2006), 343–352.

[H05] Hartley, M. I., Locally projective polytopes of type $\4,3,\dots,3,p\$, J. Algebra, 290 (2) (2005), 322–336.

[H08] Hartley, M. I., An exploration of locally projective polytopes, Combinatorica, 28 (3) (2008), 299–314.

[H10] Hartley, M. I., Covers $\scr P$ for abstract regular polytopes $\scr Q$ such that $\scr Q=\scr P/\bf Z^k_p$, Discrete Comput. Geom., 44 (4) (2010), 844–859.

[H06] Hartley, M. I., An atlas of small regular abstract polytopes, Period. Math. Hungar., 53 (1-2) (2006), 149–156.

[HH10] Hartley, M. I. and Hulpke, A., Polytopes derived from sporadic simple groups, Contrib. Discrete Math., 5 (2) (2010), 106–118.

[HL04] Hartley, M. I. and Leemans, D., Quotients of a universal locally projective polytope of type $\5,3,5\$, Math. Z., 247 (4) (2004), 663–674.

[HL+06] Havas, G., Leedham-Green, C. R., O'Brien, E. A., and Slattery, M. C., Certain Roman and flock generalized quadrangles have nonisomorphic elation groups, Adv. Geom., 6 (3) (2006), 389–395.

[H08] Horn, M., On the Phan system of the Schur cover of $\rm SU(4,3^2)$, Des. Codes Cryptogr., 47 (1-3) (2008), 243–247.

[HNV16] Horn, M., Nessler, R., and Van Maldeghem, H., Simple connectivity in polar spaces, Forum Math., 28 (3) (2016), 491–505.

[IP03] Ivanov, A. A. and Pasechnik, D. V., $c$-extensions of the $F_4(2)$-building, Discrete Math., 264 (1-3) (2003), 91–110
(The 2000 $\rmCom^2MaC$ Conference on Association Schemes, Codes and Designs (Pohang)).

[IPS96] Ivanov, A. A., Pasechnik, D. V., and Shpectorov, S. V., Non-abelian representations of some sporadic geometries, J. Algebra, 181 (2) (1996), 523–557.

[K05] Kaski, P., Isomorph-free exhaustive generation of designs with prescribed groups of automorphisms, SIAM J. Discrete Math., 19 (3) (2005), 664–690.

[KMM05] Key, J. D., McDonough, T. P., and Mavron, V. C., Partial permutation decoding for codes from finite planes, European J. Combin., 26 (5) (2005), 665–682.

[KMM09] Key, J. D., McDonough, T. P., and Mavron, V. C., An upper bound for the minimum weight of the dual codes of Desarguesian planes, European J. Combin., 30 (1) (2009), 220–229.

[KMM17] Key, J. D., McDonough, T. P., and Mavron, V. C., Codes from Hall planes of odd order, Adv. Math. Commun., 11 (1) (2017), 179–185.

[KKW18] Kiermaier, M., Kurz, S., and Wassermann, A., The order of the automorphism group of a binary $q$-analog of the Fano plane is at most two, Des. Codes Cryptogr., 86 (2) (2018), 239–250.

[K10] Kilic, N., On rank 2 geometries of the Mathieu group $M_23$, Taiwanese J. Math., 14 (2) (2010), 373–387.

[KS12] Korchmáros, G. and Sonnino, A., Doubly transitive parabolic ovals in affine planes of even order $n\leq64$, Ars Combin., 105 (2012), 419–433.

[KNP11] Krčadinac, V., Nakić, A., and Pavčević, M. O., The Kramer-Mesner method with tactical decompositions: some new unitals on 65 points, J. Combin. Des., 19 (4) (2011), 290–303.

[LSZ15] Lavrauw, M., Sheekey, J., and Zanella, C., On embeddings of minimum dimension of $\rm PG(n,q) \times \rm PG(n,q)$, Des. Codes Cryptogr., 74 (2) (2015), 427–440.

[LZ16] Lavrauw, M. and Zanella, C., Subspaces intersecting each element of a regulus in one point, André-Bruck-Bose representation and clubs, Electron. J. Combin., 23 (1) (2016), Paper 1.37, 11.

[MN08] Müller, P. and Nagy, G. P., A note on the group of projectivities of finite projective planes, Innov. Incidence Geom., 6/7 (2007/08), 291–294.

[MMW09] McDonough, T. P., Mavron, V. C., and Ward, H. N., Amalgams of designs and nets, Bull. Lond. Math. Soc., 41 (5) (2009), 841–852.

[MS10] McInroy, J. and Shpectorov, S., On the simple connectedness of hyperplane complements in dual polar spaces. II, Discrete Math., 310 (8) (2010), 1381–1388.

[MI08] Monson, B. and Ivić Weiss, A., Cayley graphs and symmetric 4-polytopes, Ars Math. Contemp., 1 (2) (2008), 185–205.

[MPW14] Monson, B., Pellicer, D., and Williams, G., Mixing and monodromy of abstract polytopes, Trans. Amer. Math. Soc., 366 (5) (2014), 2651–2681.

[MP+07] Monson, B., Pisanski, T., Schulte, E., and Weiss, A. I., Semisymmetric graphs from polytopes, J. Combin. Theory Ser. A, 114 (3) (2007), 421–435.

[MS07] Monson, B. and Schulte, E., Reflection groups and polytopes over finite fields. II, Adv. in Appl. Math., 38 (3) (2007), 327–356.

[MS08] Monson, B. and Schulte, E., Reflection groups and polytopes over finite fields. III, Adv. in Appl. Math., 41 (1) (2008), 76–94.

[MW07] Monson, B. and Weiss, A. I., Medial layer graphs of equivelar 4-polytopes, European J. Combin., 28 (1) (2007), 43–60.

[M07] Montinaro, A., Large 2-transitive arcs, J. Combin. Theory Ser. A, 114 (6) (2007), 993–1023.

[M07] Montinaro, A., Large doubly transitive orbits on a line, J. Aust. Math. Soc., 83 (2) (2007), 227–269.

[N14] Nagy, G. P., Linear groups as right multiplication groups of quasifields, Des. Codes Cryptogr., 72 (1) (2014), 153–164.

[P95] Pasechnik, D. V., Extended generalized octagons and the group $\rm He$, Geom. Dedicata, 56 (1) (1995), 85–101.

[P96] Pasechnik, D. V., The extensions of the generalized quadrangle of order $(3,9)$, European J. Combin., 17 (8) (1996), 751–755.

[P95] Pasechnik, D. V., The triangular extensions of a generalized quadrangle of order $(3,3)$, Bull. Belg. Math. Soc. Simon Stevin, 2 (5) (1995), 509–518.

[PW10] Pellicer, D. and Weiss, A. I., Generalized CPR-graphs and applications, Contrib. Discrete Math., 5 (2) (2010), 76–105.

[P05] Pralle, H., The hyperplanes of $DW(5,2)$, Experiment. Math., 14 (3) (2005), 373–384.

[R17] Radu, N., A lattice in a residually non-Desarguesian $\tilde A_2$-building, Bull. Lond. Math. Soc., 49 (2) (2017), 274–290.

[R08] Röder, M., The quasiregular projective planes of order 16, Glas. Mat. Ser. III, 43(63) (2) (2008), 231–242.

[RW16] Rowley, P. and Wright, B., Structure of the $Fi_24'$ maximal 2-local geometry point-line collinearity graph, LMS J. Comput. Math., 19 (1) (2016), 105–154.

[R04] Rowley, P. J., Plane-line collinearity graph of the $M_24$ minimal parabolic geometry, Ars Combin., 73 (2004), 257–262.

[SV08] Schneider, C. and Van Maldeghem, H., Primitive flag-transitive generalized hexagons and octagons, J. Combin. Theory Ser. A, 115 (8) (2008), 1436–1455.

[S00] Shaw, R., Subsets of $\rm PG(n,2)$ and maximal partial spreads in $\rm PG(4,2)$, Des. Codes Cryptogr., 21 (1-3) (2000), 209–222
(Special issue dedicated to Dr. Jaap Seidel on the occasion of his 80th birthday (Oisterwijk, 1999)).

[SW09] Shi, J. and Wang, L., Automorphism groups of the imprimitive complex reflection groups, J. Aust. Math. Soc., 86 (1) (2009), 123–138.

[S17] Soicher, L. H., On classifying objects with specified groups of automorphisms, friendly subgroups, and Sylow tower groups, Port. Math., 74 (3) (2017), 233–242.

[S06] Soicher, L. H., Is there a McLaughlin geometry?, J. Algebra, 300 (1) (2006), 248–255.

[S05] Sonnino, A., Transitive hyperovals in finite projective planes, Australas. J. Combin., 33 (2005), 335–347.

[S14] Sonnino, A., Transitive $PSL(2,7)$-invariant 42-arcs in 3-dimensional projective spaces, Des. Codes Cryptogr., 72 (2) (2014), 455–463.

[TZ13] Topalova, S. and Zhelezova, S., On transitive parallelisms of $PG(3,4)$, Appl. Algebra Engrg. Comm. Comput., 24 (3-4) (2013), 159–164.

[TZ16] Topalova, S. and Zhelezova, S., New regular parallelisms of $PG(3,5)$, J. Combin. Des., 24 (10) (2016), 473–482.

[TZ15] Topalova, S. and Zhelezova, S., On point-transitive and transitive deficiency one parallelisms of $PG(3,4)$, Des. Codes Cryptogr., 75 (1) (2015), 9–19.

[W17] Witzel, S., On panel-regular $\tildeA_2$ lattices, Geom. Dedicata, 191 (2017), 85–135.

[ZDF09] Zhou, S., Dong, H., and Fang, W., Finite classical groups and flag-transitive triplanes, Discrete Math., 309 (16) (2009), 5183–5195.

[ZTZ16] Zhu, Y., Tian, D., and Zhou, S., Flag-transitive point-primitive $(v,k,\lambda)$-symmetric designs with $\lambda$ at most 100 and alternating socle, Math. Slovaca, 66 (5) (2016), 1037–1046.